# SDR AALA202106111859

- Difficulty date: May 30, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 18,105 hours, 6,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Frms 66-68 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA, MEASURING L= 1.148 INCH, W= 0.360 INCH, D= 0.087 INCH, ON CENTER FITTING FROM FR66 TO FR68. AND STR 23L. REMOVED AND REPLACED CENTER FITTING AT AFT GALLEY AREA IAW A321 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53480009.
